Mathematica Balkanica
 
About the Digitization
 
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
 
Contact Information


Vol. 3 (1989), Fasc. 1

D. D. Adamovich, J. E. Peckarich. On Nanson's Inequality and Some Inequalities Related to it 3
M. P. Stojanova. Overconvergence in Rational Approximation of Meromorphic Functions 12
H. S. Kasana. Some Properties of Proximate Orders for Analytic Functions 29
P. G. Umarani. Functions of Bounded Boundary Rotation of Complex Order 34
S. Jankovich. Some Special Iterative Procedures for Solving Stochastic Differential Equations Ito Type 44
G. T. Tachev. Direct Estimation for Approximation by Bernstein Polynomials in Lp[0,1] (0<p<1) 51
M. Dobovishek. Quadratic Equation in Unital C* Algebra 61
V. G. Angelov. A Reuniformization of Dynamical Systems Ansamble in Uniform Spaces 67
L. Ornea. Complex Hypersurfaces with Planar Geodesies in Generalized Hopf Manifolds 91
P. G. Marinov. Approximate Determination of the Generalized Polynomial of the Best One-sided Hausdorff Approximation 97
Bl. Sendov. Approximation Splines 106


Vol. 3 (1989), Fasc. 2

G. E. Karadzhov. A Complete Asymptotic of the Spectral Function for Harmonic Oscillator 123
B. Lavrich. Super SMP-Riesz Spaces 135
A. Guessab, G. V. Milovanovich. An Extremal Problem for Polynomials with Nonnegative Coefficients IV 142
Milena P. Stojanova. Overconvergence of Some Complex Interpolants 149
Florin Pop. A Note on Quasitriangular Subalgebras of Von Neumann Algebras 172
Edvard Kramar. Some Notes on Locally Convex Topologies on L(X) 177
Aurelian Gheondea. A Geometric Question Concerning the Strong Duality of Neutral Subspaces 183
S. Nabil Elalami. Generalization of a Theorem of R. E. Weber. Weakly Finite Operators (in French) 196
Nikola V. Vladov. Relations between Multivariate Rational and Spline Approximations 201
L. Aleksandrov, D. Dryanov. One-Sided Multidimensional Approximation by Entire Functions and Trigonometric Polynomials in Lp-Metric, 0<p≤∞ 215
Rumen K. Uluchev. B-Splines with Birkhoff Knots. Applications in the Approximations and Shape-Preserving Interpolation 225


Vol. 3 (1989), Fasc. 3-4

Th. Vougiouklis. A Classification of Rings with Zero Divisors 241
R. K. Kovacheva. On the Behavior of Chebyshev Rational Approximants with a Fixed Number of Poles 244
M. Stojanoviich. A Posteriori Improvement of Adaptive Spline Function Approximation 257
T. Kostova, M. Marcheva. Numerical Solutions to the Gurtin-MacCamy Equation 264
St. Radenovich. Barrelledness in Locally Convex Riesz Spaces 278
O. Trifonov. On the Squarefree Problem II 284
Tsv. Tsachev. An Optimal Control Problem for the Heat Equation 296
A. Aytuna. The Frechet Space Structure of Global Sections of Certain Coherent Analytic Sheaves 311
A. Herrero, A. S. Webb. Spectral Continuity in Complex Interpolation 325
Ch. Athanasiadis. Acoustic Scattering Theory for a Multi-Layered Scatterer in Low-Frequency 337
N. B. Backhouse, A. G. Fellouris. The Eigenvalue Problem for Grassmann Matrices 347
M. Giannakoulias. Markushevich Bases and Vector Measures 352
S. Iliadis, V. Tzannes. Separability of Topological Spaces by Continuous Maps 360
K. Kiriaki, Ch. Athanasiadis. Low-Frequency Scattering by an Ellipsoidal Dielectric with a Confocal Ellipsoidal Perfect Conductor Core 370
A. Kontolatou, J. Stabakis. Extension of a Valuative Order Ranging over a P. O. Abelian Group 390
K. Z. Markov. On the Heat Propagation Problem for Random Dispersions of Spheres 399
V. H. Hristov. Best Onesided Approximations and Mean Approximations by Interpolation Polynomials of Periodic Functions 418
D. Hadwin. Continuity Modulo Sets of Measure Zero 430